# SDR COMA0060641

- Difficulty date: August 9, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 13,207 hours, 13,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3103077
- Condition: Damaged
- Location: Fuselage
- Part time: 13,207 hours, 13,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CAPPING STRAP ON RBL 9 AT FS 409 AND 16 WAS CUT TO TRANSVERSE BEAM NOT TO S/B 601R-53-037 SPECIFICATIONS.  STRAP SHOULD NOT HAVE BEEN CUT.  REPAIRED CAPPING STRIP ON RBL 9 AT FS 409 AND + 16 IAW WVAC EO 601R-53-1574.
